MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE
Model Number M1-5-1412-I
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf #:(b)(4), it was reported that the, "registered nurse (rn) noted that minione balloon button gastronomy tube (gt) lifting slightly to one side.Tubing taped to prevent any tugging.Site flushed, no leaking noted at gt stoma site.Medications administered at [time redacted].Rn flushed and noted no leaking at stoma site.Pulled back from balloon inflation port and noted 1ml gastric content.Gt balloon port inflated and unable to pull back post inflation.".
 
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 02/18/2025.The occurrence was originally reported to amt on 02/03/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the balloon had failed.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).

Brand Name
MINIONE BALLOON BUTTON
Common Device Name
LOW PROFILE GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key21621385
Report Number1526012-2025-00003
Device Sequence Number18271648
Product Code KNT
UDI-Device Identifier00842071113957
UDI-Public00842071113957
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1412-I
Device Catalogue NumberM1-5-1412-I
Device Lot Number240822-252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 MO
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite